How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Urology
Satisfied Customers: 6140
Experience:  MBBS. FCPS (R) General Surgery and Traumatology. 5 years experience in Emergency Medicine.
27273415
Type Your Urology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I've been having some left kidney pain and one late period.

Customer Question

I've been having some left kidney pain and one late period. I'm 37 years old. I don't know if it's my medicine or something else
JA: Anything in this area seems awkward and painful so I really trust our Expert will find a solution for you fast. Please give me a bit more information, so the Urologist can help you best.
Customer: Just left kidney pain and I've had one late period. I'm taking protnix, zantac, gabbapentin, and suboxin
JA: Is there anything else the Urologist should be aware of?
Customer: I did have intercourse with one person in December. Other than that I was with my sons father for 9 yrs.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Urologist about your situation and then connect you two.
Submitted: 6 months ago.
Category: Urology
Expert:  Dr Uzair replied 6 months ago.
Hi and welcome.First of all if you had intercourse this cycle you should get pregnancy test to rule out pregnancy. Secondly, yes these medications specially gabapentin can cause prolong cycle. Moreover pain on your left side need to be evaluated, it can be due to kidney problems as well as problems related to ovary as well. So i would suggest you to visit your doctor get renal function test along with ultrasound to find out the cause of pain so that it can be treated accordingly. You can take tylenol for pain relief. Take lots of fluids to flush your kidneys.
Expert:  Dr Uzair replied 6 months ago.
Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.

Related Urology Questions